# SDR QXEA0202029

- Difficulty date: November 30, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 984 hours, 752 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 257
- Condition: Failed
- Location: Fuel System
- Part time: 984 hours, 752 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX- LEFT HAND AND RIGHT HAND FUEL PUMPS ON DURING TAXI, FUEL PUMP SWITCHES CYCLED OFF AND ON.  RIGHT MAIN EJECTOR CAUTION MESSAGE CAME ON.  AFTER CYCLING PUMP SWITCHES SEVERAL TIMES, THE FUEL PUMPS STAYED OFF, BUT A RIGHT FUEL LOW PRESSURE CAUTION MESSAGE CAME ON AND STAYED ON.  REMOVED AND REPLACED PRIMARY EJECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
